Universidad Complutense de Madrid
E-Prints Complutense

Cyclic vectors and invariant subspaces for Bergman and Dirichlet shifts

Impacto

Downloads

Downloads per month over past year



Gallardo Gutiérrez, Eva A. and Partington, Jonathan R. and Segura, Dolores (2009) Cyclic vectors and invariant subspaces for Bergman and Dirichlet shifts. Journal of operator theory, 62 (1). pp. 199-214. ISSN 1841-7744

[img]
Preview
PDF
158kB

Official URL: http://www.mathjournals.org/jot/2009-062-001/2009-062-001-010.pdf


URLURL Type
http://www.mathjournals.org/Publisher


Abstract

It is shown that the invariant subspaces for the Bergman and Dirichlet shifts on the right half-plane correspond to the common invariant subspaces of the right shift operators on certain weighted Lebesgue spaces on the half-line. As a particular instance, the corresponding result for invariant subspaces of multipliers induced by weak-star generators of H(infinity)(D) on weighted Bergman spaces of the unit disc is deduced. Finally, cyclic vectors for the Bergman and Dirichlet shifts are also studied.


Item Type:Article
Uncontrolled Keywords:nvariant subspaces; shift operator; Bergman spaces; Dirichlet spaces; cyclic vectors
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21015
Deposited On:24 Apr 2013 09:15
Last Modified:10 Aug 2018 11:42

Origin of downloads

Repository Staff Only: item control page